39
IRUS Total
Downloads
  Altmetric

Maximally robust controllers for multivariable systems

File Description SizeFormat 
Maximally robust controllers for.pdfPublished version285.46 kBAdobe PDFView/Open
Title: Maximally robust controllers for multivariable systems
Authors: Gungah, SK
Halikias, GD
Jaimoukha, IM
Item Type: Journal Article
Content Version: Published version
Issue Date: 4-Aug-2000
Citation: SIAM J CONTROL OPTIM Vol.( 38 ) No.( 6 ) pp 1805 - 1829
URI: http://hdl.handle.net/10044/1/1181
Publisher Link: http://dx.doi.org/10.1137/S0363012999350559
ISSN: 0363-0129
Start Page: 1805
End Page: 1829
Copyright Statement: © 2000 Society for Industrial and Applied Mathematics
Volume: 38
Appears in Collections:Control and Power